Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 138, NWS Louisville, KY

May 12, 20166 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 12, 2016, 2:46 PM CDT for 6 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 2:46 PM CDT (19:46 UTC)
Expired
May 12, 2016, 3:15 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, KY, Hart County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 2:46 PM CDTHAIL 12 Ene Priceville, KY
May 12, 3:03 PM CDTHAIL 1.75Hammonville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS53 KLMK 121946
SVRLMK
KYC087-099-123-155-179-217-122015-
/O.NEW.KLMK.SV.W.0138.160512T1946Z-160512T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KENTUCKY...
  SOUTH CENTRAL NELSON COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
  SOUTHERN LARUE COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN TAYLOR COUNTY IN CENTRAL KENTUCKY...

* UNTIL 415 PM EDT/315 PM CDT/

* AT 346 PM EDT/246 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
  MILES NORTH OF MUNFORDVILLE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MUNFORDVILLE...UPTON...BONNIEVILLE...WHITE ROSE...WARDS...SALOMA...
  MAXINE...STILES...ATTILLA AND BLOYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3743 8598 3744 8594 3744 8589 3746 8589
      3761 8550 3738 8537 3729 8594
TIME...MOT...LOC 1946Z 248DEG 35KT 3738 8584 

HAIL...1.00IN
WIND...60MPH
 
$$

KJD
2 follow-up statements
081 
WWUS53 KLMK 122000
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT THU MAY 12 2016

KYC087-099-123-155-179-217-122015-
/O.CON.KLMK.SV.W.0138.000000T0000Z-160512T2015Z/
MARION KY-NELSON KY-GREEN KY-LARUE KY-HART KY-TAYLOR KY-
400 PM EDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
EDT/315 PM CDT/ FOR SOUTHWESTERN MARION...SOUTH CENTRAL NELSON...
NORTHWESTERN GREEN...SOUTHERN LARUE...NORTHEASTERN HART AND
NORTHWESTERN TAYLOR COUNTIES...

AT 400 PM EDT/300 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES SOUTH OF HODGENVILLE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITE ROSE...WARDS...SALOMA...MAXINE...STILES...ATTILLA...BLOYD...
WILLOWTOWN...HUDGINS AND ALLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3742 8584 3747 8584 3761 8550 3738 8537
      3731 8581
TIME...MOT...LOC 2000Z 248DEG 35KT 3743 8568 

HAIL...1.25IN
WIND...60MPH
 
$$

KJD
876 
WWUS53 KLMK 122014
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT THU MAY 12 2016

KYC087-099-123-155-179-217-122024-
/O.EXP.KLMK.SV.W.0138.000000T0000Z-160512T2015Z/
MARION KY-NELSON KY-GREEN KY-LARUE KY-HART KY-TAYLOR KY-
414 PM EDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION...SOUTH
CENTRAL NELSON...NORTHWESTERN GREEN...SOUTHERN LARUE...NORTHEASTERN
HART AND NORTHWESTERN TAYLOR COUNTIES WILL EXPIRE AT 415 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3742 8584 3747 8584 3761 8550 3738 8537
      3731 8581
TIME...MOT...LOC 2012Z 248DEG 35KT 3743 8568 

$$

KJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:23 PM CDT, 23 minutes earlier.

Area forecast discussion, May 12, 2:23 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
323 PM EDT THU MAY 12 2016

.SHORT TERM (Now through Friday Night)...
Issued at 300 PM EDT Thu May 12 2016

Well-defined shortwave on water vapor is continuing into southern
Illinois and generating a line of storms over central TN/KY this
hour. Additional storms have formed along the remnant boundary from
storms yesterday, which made it well south of the KY/TN border.
Actual cold front is just west of the Wabash Valley this hour and
expected to move across the region by this evening. That should
bring an end to significant storms.

Friday, expect high pressure briefly to ridge into the region from
the Lower Mississippi Valley. Winds likewise briefly will turn to
northwesterly and allow temperatures to fall a little below normal
for highs despite good sunshine. Another cool front will approach
the region Friday night and bring a good chance for light rains,
perhaps some embedded thunder. The most available moisture looks to
stay just north of the Parkways, so will keep higher rain chances in
our north.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu May 12 2016

Lingering light rain showers are possible Saturday behind the above-
mentioned front. Otherwise, much cooler air will come into the
region as high pressure builds in from the Central Plains. We should
stay dry for the weekend. Temperatures may not get out of the 60s
during the day Saturday and Sunday we should rise further into the
60s. Lows Sunday morning could flirt with near frost readings.

Rain chances look to return Monday, as the high gets east of our
longitude. The GFS/GEM/EC all show a low organizing over Oklahoma
Monday night, which forms a more organized warm front somewhere in
our vicinity. They both show this feature staying in our area at
least through Wednesday, potentially causing another round of flash
flood concerns. GFS then dries us out for Thursday. The ensembles
have large spreads for Tuesday through Thursday, so confidence in
any one solution is not high. Will continue to run with the blended
model solution, leaning toward some of the models that have been
performing better in the long range.

&&

.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Thu May 12 2016

VFR conditions will prevail through early this afternoon, before
convection moving into the southwest affects all sites through the
middle of this afternoon into early this evening.

The highest confidence in seeing a line of thunderstorms is at BWG.
Have tried to time the expected line of convection through there,
which will bring IFR vsbys and gusty/variable winds. Confidence in
convective coverage is a bit lower at SDF and LEX, where lower
instability should result in less organized storm potential.  Think
LEX has the better chance, thus will include a TEMPO group there.
SDF may be on the northern edge of the better storm potential, so
will not add in a TEMPO group at this time.  Otherwise, all sites
will dry out tonight and go mostly clear, with WNW winds around 10
knots persisting.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
     KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082.

IN...NONE.
&&

Short Term........RJS
Long Term.........RJS
Aviation..........KJD
Hazardous weather outlook, May 12, 11:10 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1210 PM EDT THU MAY 12 2016

INZ076>079-083-084-089>092-KYZ023>025-028>039-045-131615-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE-
HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-NELSON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
BARDSTOWN
1210 PM EDT THU MAY 12 2016 /1110 AM CDT THU MAY 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. STORMS THAT POTENTIALLY DEVELOP THIS AFTERNOON THROUGH
THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES RETURN TO THE AREA EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING
TODAY TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082-131615-
OHIO-GRAYSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER-
JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-
HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-
MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
1210 PM EDT THU MAY 12 2016 /1110 AM CDT THU MAY 12 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING. STORMS THAT POTENTIALLY DEVELOP THIS AFTERNOON THROUGH
THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS.

RECENT HEAVY RAINFALL HAS SATURATED THE GROUND...AND ADDITIONAL
STORMS TODAY COULD RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT. SEE THE LATEST STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES RETURN TO THE AREA NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING
TODAY TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZBT/RJS

In the hours before

Local storm report, May 12, 12:22 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     3 NE PARKSVILLE         37.63N 84.87W
05/11/2016                   BOYLE              KY   911 CALL CENTER

            A COUPLE TREES DOWN REPORTED ACROSS THE
            COUNTY.

&&

KDW
Local storm report, May 12, 12:38 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     3 W CRAB ORCHARD        37.46N 84.57W
05/11/2016                   LINCOLN            KY   911 CALL CENTER

            TREE DOWN ON HENRY CLAY ROAD AND ROAD
            CULVERT WASHED OUT ON HWY 698.

&&

KDW
Local storm report, May 12, 1:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     4 E BAIZETOWN           37.37N 86.64W
05/11/2016                   BUTLER             KY   EMERGENCY MNGR

            SILVER MAPLE DOWN ON POWER LINE. 2 POWER
            POLES ARE BEING REPLACED.

&&

KDW
Local storm report, May 12, 1:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 WNW WINDYVILLE        37.24N 86.37W
05/12/2016  M0.50 INCH       EDMONSON           KY   TRAINED SPOTTER

&&

KDW
Special weather statement, May 12, 1:43 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT THU MAY 12 2016

KYZ027-028-053-061>064-121915-
HART-LARUE-BUTLER-EDMONSON-HARDIN-GREEN-GRAYSON-
243 PM EDT THU MAY 12 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HARDIN...
SOUTHEASTERN GRAYSON...EAST CENTRAL BUTLER...LARUE...NORTHERN HART
AND NORTHERN EDMONSON COUNTIES...

AT 242 PM EDT/142 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
BROWNSVILLE...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...BROWNSVILLE...UPTON...SONORA...BONNIEVILLE...STOCKHOLM...
PROSPERITY...RIDERS MILL...MAXINE AND WABASH.

IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.

LAT...LON 3721 8656 3761 8573 3756 8562 3754 8562
      3755 8560 3753 8559 3752 8557 3753 8556
      3749 8548 3746 8556 3747 8558 3745 8558
      3714 8632 3717 8640
TIME...MOT...LOC 1842Z 234DEG 30KT 3727 8631

JDG
Special weather statement, May 12, 2:26 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 PM CDT THU MAY 12 2016

KYZ061-070>072-122000-
BUTLER-WARREN-SIMPSON-LOGAN-
226 PM CDT THU MAY 12 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
NORTHWESTERN SIMPSON...LOGAN AND SOUTHEASTERN BUTLER COUNTIES...

AT 226 PM CDT...A STRONG THUNDERSTORM WAS NEAR RUSSELLVILLE...MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...
DELAFIELD...MEMPHIS JUNCTION...ANDERSON...AUBURN AND LEWISBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3674 8706 3676 8705 3687 8706 3696 8705
      3722 8650 3699 8633 3664 8706
TIME...MOT...LOC 1926Z 240DEG 41KT 3684 8697

KJD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:00 PM CDTSevere Thunderstorm WarningLMKMeade30 min
May 11, 7:01 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby29 min
May 11, 7:06 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade24 min
May 11, 7:10 PM CDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Ohio35 min
May 11, 7:28 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade32 min
May 11, 7:33 PM CDTSevere Thunderstorm WarningLMKJefferson27 min
May 11, 7:56 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hardin, Larue, Warren49 min
May 11, 8:12 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson33 min
May 11, 8:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson46 min
May 11, 8:16 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble29 min
May 11, 8:17 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson28 min
May 11, 8:21 PM CDTSpecial Weather StatementLMKShelby, Spencer24 min
May 11, 8:30 PM CDTSevere Thunderstorm WarningLMKTrimble30 min
May 11, 8:40 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington35 min
May 11, 8:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington32 min
May 11, 8:43 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble32 min
May 11, 8:48 PM CDTSpecial Weather StatementLMKAnderson, Franklin, Shelby27 min
May 11, 8:59 PM CDTSpecial Weather StatementLMKAdair, Barren, Casey, Cumberland, Green, Marion and 4 more46 min
May 11, 9:20 PM CDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Mercer25 min
May 11, 9:21 PM CDTSpecial Weather StatementLMKFayette, Franklin, Harrison, Jessamine, Mercer, Scott and 1 more24 min
May 11, 9:36 PM CDTSpecial Weather StatementLMKGrayson24 min
May 11, 9:41 PM CDTSevere Thunderstorm WarningLMKGarrard34 min
May 11, 9:45 PM CDTSevere Thunderstorm WarningLMKLincoln30 min
May 11, 9:51 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more39 min
May 11, 10:06 PM CDTSpecial Weather StatementLMKMadison24 min
May 11, 10:53 PM CDTSpecial Weather StatementLMKGreen37 min
May 12, 1:48 AM CDTFlash Flood WatchLMKAdair, Allen, Barren, Bourbon, Boyle, Butler and 27 more20 hr
May 12, 2:00 AM CDTAreal Flood AdvisoryLMKBreckinridge, Grayson, Ohio4 hr
May 12, 7:33 AM CDTRiver Flood AdvisoryLMKWarren36 hr
May 12, 1:43 PM CDTSpecial Weather StatementLMKEdmonson, Larue32 min
May 12, 2:13 PM CDTRiver Flood AdvisoryLMKOhio36 hr
May 12, 2:26 PM CDTSpecial Weather StatementLMKLogan, Warren34 min
May 12, 2:37 PM CDTAreal Flood AdvisoryLMKBoyle, Garrard, Jessamine, Lincoln, Madison3 hr
May 12, 2:58 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe47 min
May 12, 3:15 PM CDTSpecial Weather StatementLMKTaylor30 min
May 12, 3:24 PM CDTSpecial Weather StatementLMKEdmonson, Warren36 min
May 12, 3:57 PM CDTAreal Flood AdvisoryLMKHart63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.